# SDR DL76L030634

- Difficulty date: July 11, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 58,908 hours, 9,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2694
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS LAYOVER CHECK FOUND SEAT MOUNTED EMERGENCY LIGHT; SEATS21-30 LT AND RT SIDES INOP.  FOUND POWER SUPPLY M9009, CONNECTOR D9047, POWER SUPPLY INOP. REMOVED AND REPLACED POWER SUPPLY.  CHECKS GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
